PDA

View Full Version : needing advise -stabbing pains in lower side due 2 steriods?



narrowboatnutter
01-12-2009, 07:51 PM
hiya people - needing some advise before i go and bore the pants off my g.p again!!!

background - i have serositis sydrome, which is a working diagnoses - lupus is not ruled out totally yet but i test negitive for eveything to do with it - when they ramdonly test me at the hosipital over the last 4 years - so it could be something different - but its an autoimmune and i have a friend with lupus - and we have noticed some sameness bewteen us....

due to being unstable other last 2 years - i have been on lots of pred tablets - as well as everything else under the sun, for quite a lenghtly amount of time. my steriod dose has been bewteen 20mm and 60mm on and off over this last year - and was around those figures last year - i am currently tappering and i am at 10mm, i know my bodys adernal axis will kick in and try to produce its own steriod at 7.5mm, i have stabbing pains in my lower side - one inch from my rigth hip - which started 3 days ago and have been increasing - in pain level and frequency and i now have them every 3-7 hours. i had total insommia ( as in i wasnt able to even dose) for 4 days straigth all last week and this has just ended- and i put this down to poss adernal insufficently - as i have had this before when i get to maitance doses of steriod - after being on them for a while. ive not had this stabbing pain before though - i know that the adernal glands r located at the top of my kidney's so im guessig it could be that. my flare activity has not changed - as in im having mini flares every 2 weeks and have just finished one of these - but all quite normal for the time being. i worry about going to my g.p cos with these things u can end up there all the time, and do u think this is worth a visit yet or should i sit it out and wait abit - cos i dont want to waste any1's time really.
any advise will be very welcome.xxx

iseedeadmonkeys
01-12-2009, 07:59 PM
Hiya hun :D

i think you should go ask gp about it for sure :!: dont matter how many time you go see em they dont mind, knowing your back ground and everything gotta get it all checked out!

I personally dont like pred but then you know the reasons for that, silly stuff doing weird stuff to my stomach :(
can you not ask them for a medrol injection? lasts up to 3 months, cant remember if we had this convo or not :?:

btw dont ya think with the metho your sleep gets weird around the day you take it? i think thats why im still up at 03:30!!

peace and love hunni

xxx

Danica01
01-13-2009, 02:48 PM
I agree....you need to see your doctor :wink: I would hate for it to be something a little more serious; therefore, a doctor will be the best person to rule this out. Remember, that is what they are there for. Let us know how it goes and hang in there :wink:

narrowboatnutter
01-13-2009, 06:51 PM
thanx for advise - i have some condition stuff starting - so i 95 percent its just a condition related pain - they can be sharp and grumply like that! ill go down the doc's to get it checked but i dont think its anything serious - its time for my flare - as im on a low grade 2 week flare cycle so it wont go anywhere i guess- i forgot with all my withdrawel confusion that i should expect a sligth worsing of symtoms - sometimes it hard to know when i should worry about something or not - as random stabbing pains like this im used too, just dont normally get them there - and if im symtomy well i should expect it! if i didnt have this - as in if i was a normal person i would have gone by now, it can be hard for us, immune system compromised to know when to sit though it or not!!!! the pain in my side has eased today also so less concerned - but its nice to have a place to panic ask when we r all confused and worry and people actually know what we r saying!!!

Danica01
01-13-2009, 10:54 PM
It really is hard to determine when you need to go to the doctor. I always end up waiting to long and boy do I pay for that :wink: When people have chronic pain like we do, it is very easy to over look something. I am glad you are going to have the doctor check it out. Please, let us know what the doctor says and keep yourself as comfortable as you can :!: I am sending you healing thoughts and gentle hugs :wink:

iseedeadmonkeys
01-14-2009, 04:44 AM
Please remember to actually go to the drs too :lol:

take care Rake and keep your self safe xx